Thunderstorm Wind, Bradley
- When
- June 6, 11:50 AM CST
- Where
- Bradley County, Warren
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 33.620, -92.070
Trees were blown down onto power lines.
The approach of a cold front triggered isolated severe storms in southern Arkansas on the afternoon of the 6th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LZK wrote it up.
The approach of a cold front triggered isolated severe storms in southern Arkansas on the afternoon of the 6th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 6, 5:16 AM CST, 6 hours 34 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 616 AM CDT THU JUN 6 2013 .AVIATION... MVFR AND IFR CEILINGS AND FOG WILL BE POSSIBLE IN THE NORTH THIS MORNING...OTHERWISE VFR CONDITIONS WILL BE NOTED. FOG AND LOW CLOUDS WILL SCATTER OUT AFTER SUNRISE. WINDS WILL BE NORTHWEST/NORTHERLY AS A FRONTAL BOUNDARY MOVES FURTHER SOUTH TOWARD THE LOUISIANA BORDER. SOME BLOWOFF FROM THE COMPLEX OF STORMS OVER TEXAS AND OKLAHOMA WILL CONTINUE TO STREAM INTO THE REGION. HOWEVER...CONVECTION SHOULD WEAKEN...AND CONFIDENCE IS LOW ON ANY TERMINALS RECEIVING PRECIPITATION...SO LEFT IT OUT FOR NOW. TAFS OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 306 AM CDT THU JUN 6 2013/ SHORT TERM...TODAY THROUGH SUNDAY ALL OF AR REMAINS DRY EARLY THIS MORNING ONCE AGAIN...WITH ALL PRECIP ACTIVITY REMAINING EITHER TO THE SOUTH OR WELL TO THE SOUTHWEST. TEMPERATURES RANGED FROM THE LOW 60S TO MID 70S ACROSS THE STATE. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WERE ONGOING TO THE SOUTH OF AR IN LA INTO PORTIONS OF MS...WITH MUCH OF THIS ACTIVITY EITHER REMAIN NEARLY STATIONARY...OR DRIFTING SLOWLY EAST. A LARGER...MORE ORGANIZED COMPLEX OF THUNDERSTORMS WAS ONGOING ACROSS NRN TX...MOVING GENERALLY EAST AND NE OVER TIME. A WEAK FRONT WAS MOVING THROUGH THE STATE FROM THE NW...WITH THE MAINLY JUST DRIER AIR SEEN BEHIND THIS FRONT...EVIDENT IN THE DEWPTS IN THE UPPER 50S TO LOW 60S ACROSS THE NW...WITH DEWPTS IN THE LOW TO MID 70S ACROSS THE SOUTH...SOUTH OF THIS FRONT. THE ONGOING CONVECTION ACROSS TX WILL CONTINUE TO MOVE EAST AND NE THROUGH THE MORNING HRS...BUT WILL STRUGGLE TO MOVE VERY FAR NE INTO MUCH OF AR DUE TO THIS FRONTAL BOUNDARY AND DRIER AIR. EVEN SO...WILL CONTINUE TO MENTION BEST POPS ACROSS THE SW AS A RESULT. WILL ALSO HAVE POPS MENTIONED ACROSS THE FAR SOUTH AND SERN COUNTIES WITH THE CONVECTION JUST SOUTH OF AR. THE BEST CHANCES FOR PRECIP WILL REMAIN ACROSS THE SRN THIRD OF THE STATE THROUGH THIS AFTERNOON AS THIS FRONTAL BOUNDARY SLOWS...AND WITH AN UPPER LEVEL WAVE MOVING ACROSS SRN AR. HIGHS WILL BE IN THE UPPER 70S ACROSS THE NWRN COUNTIES...TO THE MID TO UPPER 80S ACROSS THE SOUTHEAST. BEST POPS WILL SHIFT TO THE SERN COUNTIES OVERNIGHT AS THE DRIER AIR MOVES FURTHER SOUTH. EXPECTING MAINLY DRY CONDITIONS FOR ALL OF FRI AS DESCENDING MOTION IS EXPECTED OVER AR ON THE BACK SIDE OF AN UPPER TROUGH...AND WITH MORE OF THE DRIER AIR MOVING SOUTH. THIS TREND WILL CONTINUE FOR SAT AS WELL AS SFC HIGH PRESSURE MOVES INTO THE STATE. CHANCES FOR PRECIP WILL RETURN FOR PORTIONS OF THE CWA FOR SUN AS MOISTURE RETURNS WITH THE SFC HIGH SHIFTING EAST. AS THIS HAPPENS...UPPER TROUGH WILL BE MOVING EAST ACROSS THE CENTRAL/NRN PLAINS...WITH TROUGH AXIS MOVING TOWARDS AR BY MIDDAY SUN. AT THIS TIME...BEST POPS WILL BE ACROSS THE NRN COUNTIES IN CLOSER PROXIMITY TO THE BETTER FORCING. LONG TERM...MONDAY THROUGH WEDNESDAY DRY FORECAST CONTINUES FOR THE LONG TERM...AS UPPER RIDGING WILL BE PREDOMINANT. SURFACE WINDS WILL MOSTLY BE OUT OF THE SOUTH OR SOUTHWEST...WITH AFTERNOON TEMPERATURES IN THE 80S AND 90S...AND OVERNIGHT LOWS MAINLY IN THE 70S. SEVERAL WAVES WILL MOVE AROUND THE PERIPHERY OF THE RIDGE...BUT WITH LITTLE APPARENT DEEP-LAYER MOISTURE TO WORK WITH...NO PRECIPITATION IS EXPECTED AT THIS TIME. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...57
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU JUN 6 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU JUN 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY...MAINLY AHEAD OF A FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND SOUTHERN ARKANSAS. WHILE WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED... AN ISOLATED STORM COULD BRIEFLY BECOME STRONG AND PRODUCE 40 TO 50 MPH WIND GUSTS AND HEAVY RAINFALL. PATCHY FOG WILL BE POSSIBLE THIS MORNING...BUT SHOULD SCATTER OUT AFTER SUNRISE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE FRONT WILL MOVE SOUTH OF THE AREA BY FRIDAY...WITH COOLER AND DRIER WEATHER FOR THE FIRST PART OF THE WEEKEND. THE BOUNDARY IS EXPECTED TO HANG UP SOUTH OF THE REGION...RETURNING TO THE NORTH SATURDAY NIGHT INTO SUNDAY. THIS WILL BRING SHOWERS AND THUNDERSTORMS BACK INTO THE FORECAST...MAINLY IN THE NORTHERN PORTION OF THE STATE. SOME STRONG STORMS COULD BE POSSIBLE IN THE AFTERNOON AND EVENING HOURS...BUT IT WILL LARGELY BE DEPENDENT ON HOW QUICKLY MOISTURE SURGES BACK INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 57
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CDT THU JUN 6 2013
ARZ066-067-061715-
CALHOUN AR-OUACHITA AR-
1130 AM CDT THU JUN 6 2013
...SIGNIFICANT WEATHER ADVISORY FOR OUACHITA AND CALHOUN COUNTIES
UNTIL 1215 PM CDT...
AT 1128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CHIDESTER TO 6
MILES EAST OF STEPHENS TO 6 MILES SOUTH OF EL DORADO...AND MOVING
EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
HAMPTON... CAMDEN...
POISON SPRINGS STATE PARK... LOUANN...
HIGHLAND INDSTRL PK... HARLOW...
HAMPTON MUNI ARPT... CULLENDALE... CHIDESTER...
BEARDEN... BRAGG CITY... WOODBERRY...
WARNER... STANDARD UMPSTEAD... MILLVILLE...
MILLERS BLUFF... LUNET... LOCUST BAYOU...
&&
IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORMS PASS.
LAT...LON 3329 9247 3332 9248 3331 9253 3335 9254
3337 9257 3335 9268 3338 9273 3337 9300
3340 9303 3377 9310 3376 9245 3338 9237
3332 9238 3329 9235 3327 9243
TIME...MOT...LOC 1630Z 272DEG 19KT 3368 9297 3340 9292
3314 9264
46The Little Rock radar (KLZK), 136 km away, was scanning. The volume nearest the first event began at 17:51 UTC.
3 thunderstorm wind. Local standard time, as filed.
Trees were blown down onto power lines.
Trees were blown down on Midway Route.
A tree was blown down onto U.S. 425.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2013Every state in 2013This day in weather historyWarnings in Arkansas, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 445254, 445260, 445263.